Follow
Andrew Zimmer
Andrew Zimmer
Associate Professor, University of Wisconsin-Madison
Verified email at wisc.edu - Homepage
Title
Cited by
Cited by
Year
Gromov hyperbolicity and the Kobayashi metric on convex domains of finite type
AM Zimmer
Mathematische Annalen 365 (3), 1425-1498, 2016
772016
Projective Anosov representations, convex cocompact actions, and rigidity
A Zimmer
Journal of Differential Geometry 119 (3), 513-586, 2021
48*2021
Characterizing domains by the limit set of their automorphism group
AM Zimmer
Advances in Mathematics 308, 438-482, 2017
45*2017
Goldilocks domains, a weak notion of visibility, and applications
G Bharali, A Zimmer
Advances in Mathematics 310, 377-425, 2017
432017
A gap theorem for the complex geometry of convex domains
A Zimmer
Transactions of the American Mathematical Society 370 (10), 7489-7509, 2018
302018
Gromov hyperbolicity, the Kobayashi metric, and ℂ-convex sets
A Zimmer
Transactions of the American Mathematical Society 369 (12), 8437-8456, 2017
292017
A symplectic proof of a theorem of Franks
B Collier, E Kerman, BM Reiniger, B Turmunkh, A Zimmer
Compositio Mathematica 148 (6), 1969-1984, 2012
292012
Lower bounds in minimum rank problems
LH Mitchell, SK Narayan, AM Zimmer
Linear Algebra and its Applications 432 (1), 430-440, 2010
292010
Cusped Hitchin representations and Anosov representations of geometrically finite Fuchsian groups
R Canary, T Zhang, A Zimmer
Advances in Mathematics 404, 108439, 2022
252022
A flat torus theorem for convex co‐compact actions of projective linear groups
M Islam, A Zimmer
Journal of the London Mathematical Society 103 (2), 470-489, 2021
20*2021
Characterizing strong pseudoconvexity, obstructions to biholomorphisms, and Lyapunov exponents
A Zimmer
Mathematische Annalen 374, 1811-1844, 2019
192019
Convex cocompact actions of relatively hyperbolic groups
M Islam, A Zimmer
Geometry & Topology 27 (2), 417-511, 2023
18*2023
Homeomorphic extension of quasi-isometries for convex domains in and iteration theory
F Bracci, H Gaussier, A Zimmer
Mathematische Annalen 379 (1), 691-718, 2021
172021
Symmetric polynomials, Pascal matrices, and Stirling matrices
MZ Spivey, AM Zimmer
Linear algebra and its applications 428 (4), 1127-1134, 2008
172008
Relatively Anosov representations via flows I: theory
F Zhu, A Zimmer
arXiv preprint arXiv:2207.14737, 2022
162022
Asymptotic behavior of orbits of holomorphic semigroups
F Bracci, MD Contreras, S Díaz-Madrigal, H Gaussier, A Zimmer
Journal de Mathématiques Pures et Appliquées 133, 263-286, 2020
162020
Regularity of limit sets of Anosov representations
T Zhang, A Zimmer
arXiv preprint arXiv:1903.11021, 2019
152019
Entropy rigidity of Hilbert and Riemannian metrics
T Barthelmé, L Marquis, A Zimmer
International Mathematics Research Notices 2017 (22), 6841-6866, 2017
142017
Compact asymptotically harmonic manifolds
AM Zimmer
Arxiv preprint arXiv:1205.2271, 2012
142012
A higher rank rigidity theorem for convex real projective manifolds
A Zimmer
arXiv preprint arXiv:2001.05584, 2020
132020
The system can't perform the operation now. Try again later.
Articles 1–20